MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351414
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 06/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for analysis.Also was implanted: plc18120/(b)(6) udi# (b)(4), plc181000/(b)(6) udi# (b)(4).Code f28 was used to cover that based on the study data, no treatment was performed.Code f24 was used to cover that it is unknown how the aneurysm enlargement was treated.Code a26 was used to cover that the cause of aneurysm enlargement is unknown.Further information was requested.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2014, this patient underwent endovascular treatment for an abdominal aortic aneurysm with gore® excluder® aaa endoprosthesis devices.The patient tolerated the procedure.Pre-treatment aortogram showed that the maximum diameter of the aortic aneurysm/lesion was 56.9mm.The follow up computed tomography angiography (cta) showed that from (b)(6) 2015 to (b)(6) 2018 the maximum diameter of the aortic aneurysm/lesion increased from 55mm to 66mm.It was reported that the aneurysm enlargement was determined on imaging during the hospitalization for hematuria due to subsequent diagnosis of bladder cancer.Reportedly, no treatment was performed to fix the aneurysm enlargement.
 
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remained implanted and were not available for analysis.Also was implanted: plc18120/(b)(6) udi# (b)(4).Plc181000/(b)(6) udi# ((b)(4).Code f28 was used to cover that based on the study data, no treatment was performed.The event was ongoing.Code f24 was used to cover that the physician was monitoring the aneurysm enlargement.Code a26 was used to cover that the cause of aneurysm enlargement was unknown.The cause of aneurysm enlargement remains unknown.Additional information was requested, however, was not available.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22442830
Report Number2017233-2025-06395
Device Sequence Number8018016
Product Code MIH
UDI-Device Identifier00733132618477
UDI-Public(01)00733132618477(17)170228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue NumberRLT351414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age87 YR
Patient SexMale
Patient Weight67 KG
Patient RaceWhite